# SDR 2006UALA00236

- Difficulty date: February 7, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 38,669 hours, 28,531 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 307-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN DOOR CUTOUT AT 1L, INNER CREASE BEAM HAS UPPER SURFACE CORROSION STA 307 TO 328 STR 17L TO 17L LBL 55 TO LBL 58.  REMOVED AND REPLACED 1L INNER CREASE BEAM REF SRM 51-40-02.
